Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2010 (2010), Article ID 294812, 8 pages
Research Article

On Strong Monomorphisms and Strong Epimorphisms

Department of Mathematics, King Abdulaziz University, P.O. Box 80203, Jeddah 21589, Saudi Arabia

Received 10 March 2010; Accepted 5 May 2010

Academic Editor: Mihai Putinar

Copyright © 2010 M. A. Al Shumrani. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

M. A. Al Shumrani, “On Strong Monomorphisms and Strong Epimorphisms,” International Journal of Mathematics and Mathematical Sciences, vol. 2010, Article ID 294812, 8 pages, 2010. doi:10.1155/2010/294812